Publications in Scientific Journals:

M. Feischl, T. Führer, M. Karkulik, J. Melenk, D. Praetorius:
"Quasi-optimal convergence rates for adaptive boundary element methods with data approximation - Part II: Hyper-singular integral equation";
Electron. Trans. Numer. Anal., 44 (2015), 153 - 176.

English abstract:
We analyze an adaptive boundary element method with fixed-order piecewise polynomials for the hyper-singular integral equation of the Laplace-Neumann problem in 2D and 3D which incorporates the approximation of the given Neumann data into the overall adaptive scheme. The adaptivity is driven by some residual-error estimator
plus data oscillation terms. We prove convergence even with quasi-optimal rates. Numerical experiments underline the theoretical results.

boundary element method, hyper-singular integral equation, a posteriori error estimate, adaptive algorithm, convergence, optimality

Electronic version of the publication:

Created from the Publication Database of the Vienna University of Technology.